PLL FM Demodulator Performance Under Gaussian Modulation

Journal article


Publication Details

Author(s): Hasan P
Journal: IEEE Transactions on Communications
Publication year: 1998
Volume: 46
Journal issue: 4
Pages range: 437-440
ISSN: 0090-6778


How to cite

APA:
Hasan, P. (1998). PLL FM Demodulator Performance Under Gaussian Modulation. IEEE Transactions on Communications, 46(4), 437-440.

MLA:
Hasan, Pavel. "PLL FM Demodulator Performance Under Gaussian Modulation." IEEE Transactions on Communications 46.4 (1998): 437-440.

BibTeX: 

Last updated on 2018-06-08 at 23:04